Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homogeneity in powers of zero-dimensional first-countable spaces


Authors: Alan Dow and Elliott Pearl
Journal: Proc. Amer. Math. Soc. 125 (1997), 2503-2510
MSC (1991): Primary 54B10
DOI: https://doi.org/10.1090/S0002-9939-97-03998-1
MathSciNet review: 1416083
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A construction of L. Brian Lawrence is extended to show that the $\omega $-power of every subset of the Cantor set is homogeneous via a continuous translation modulo a dense set. It follows that every zero-dimensional first-countable space has a homogeneous $\omega $-power.


References [Enhancements On Off] (What's this?)

  • 1. Gary Gruenhage, New Classic Problems: Homogeneity of $X^\infty $, Top. Proc. 15 (1990) 207-208
  • 2. Gary Gruenhage and Hao-Xuan Zhou, Homogeneity of $X^\omega $, notes
  • 3. O.H. Keller, Die homoiomorphie der kompakten konvexen Mengen im Hilbertschen Raum, Math. Ann. 105 (1931) 748-758 MR 41:7258
  • 4. L. Brian Lawrence, Homogeneity in powers of subspaces of the real line, manuscript, 1994
  • 5. S.V. Medvedev, Characterizations of $h$-homogeneous metric spaces, Interim Reports of the Prague Topological Symposium 2 (1987) 19
  • 6. D.B. Motorov, Homogeneity and $\pi $-networks, Moscow Univ. Math. Bull. 44 (1989) no.4, 45-50
  • 7. Fons van Engelen, On the homogeneity of infinite products, Top. Proc. 17 (1992) 303-315 MR 95b:54044
  • 8. Hao-Xuan Zhou, Homogeneity properties and power spaces, Dissertation, Wesleyan University (1993)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54B10

Retrieve articles in all journals with MSC (1991): 54B10


Additional Information

Alan Dow
Affiliation: Department of Mathematics and Statistics, York University, North York, Ontario, Canada M3J 1P3
Email: adow@yorku.ca

Elliott Pearl
Affiliation: Department of Mathematics and Statistics, York University, North York, Ontario, Canada M3J 1P3
Email: elliott.pearl@mathstat.yorku.ca

DOI: https://doi.org/10.1090/S0002-9939-97-03998-1
Keywords: Homogeneous, zero-dimensional, first-countable, elementary submodel
Received by editor(s): October 23, 1995
Received by editor(s) in revised form: March 4, 1996
Additional Notes: The first author acknowledges support from NSERC of Canada
Communicated by: Franklin D. Tall
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society